2017
Том 69
№ 9

All Issues

On One Class of Separable Dedekind Groups

Odintsova O.O.

Full text (.pdf)


Abstract

We describe locally solvable groups G such that all their infinite subgroups that do not belong to a certain proper subgroup of the group under consideration are normal.

English version (Springer): Ukrainian Mathematical Journal 53 (2001), no. 2, pp 306-311.

Citation Example: Odintsova O.O. On One Class of Separable Dedekind Groups // Ukr. Mat. Zh. - 2001. - 53, № 2. - pp. 269-273.

Full text